# SDR DALA2015021901453

- Difficulty date: February 11, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT AREA BETWEEN FRAMES 11 & 12 + Y765 FLOOR SUPPORT CRACKED.   REMOVED & REPLACED IAW SRM 51-42-11.
